It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 13 of 13 for uti antibiotics and birth control pills. (0.122 seconds)


... GO SEE A DR IMMEDIATELY. Birth control pills have nothing to do with a UTI. They are a hormone pill...a UTI is caused by bacteria in the urinary tract to put it simply. ... (1 replies)
... When I was little, probably no more than 7, I experienced a severe UTI. It was so bad and got so much worse that I ended up having to go to the hospital so they could empty my bladder. ... (0 replies)
... I am very prompt when it comes to birth control. A pill daily, never been missed in the past 2 years. However, I have been dealing with some strange situations. ... (3 replies)

... So it's finally my 3rd month into my pills and this is my 2nd time having Urinary Tract Infection. The first time, I dind't go to the doctor and tried drinking alot of water and cranberry juice and it helped. Now, it feels like it's worse than the first time! ... (1 replies)
... First of all, not all antibiotics affect the pill. ... (2 replies)
... a few weeks ago i went on antibiotics for a UTI for 10 days, two pills a day. Right when i finished taking them i went on my period. then next week i started my birth control pills as usual, but i'm wondering if it's true that antibiotics make the pill ineffective? ... (2 replies)
... may have a negative effect on birth control pills. ... (3 replies)
... Well..I got a bladder infection and UTI. It took 3 rounds of antibiotics in the end to get rid of it. ... (3 replies)
... and I think I have a UTI and need antibiotics. I'm worried that the medicince is gonna have a negative effect on the pills despite what the doctor says...my boss got pregnant while on the pill and antibiotics...anyone have advice? ... (6 replies)
... and contracted a UTI, which I have a history of getting easily. I haven't missed and days and have taken them at the same time every day. ... (3 replies)
... I will warn you now to be careful!!! I never knew that antibiotics could lessen the effects of birth control, and was given 3 days of antibiotics a few months ago for a UTI. I am now 10 weeks pregnant with twins, and didn't learn the truth about antibiotics until AFTER I became pregnant. ... (7 replies)
... Hey, I just want to tell you that I know EXACTLY how you feel. I have been right in your shoes very recently. And I stress out every month like you, but there should be no worries! Let me tell you all the information I know and hopefully it will help to reassure you. ... (2 replies)
... ANTIBIOTICS CUT THE EFFECTIVENESS OF ANY BIRTH CONTROL PILL BY UP TO HALF!! use secondary methods the whole time, don't stop taking your pills, and don't go off AB's either, but also, use the secondary method of choice until at least ten days after you stop taking AB's for the UTI. ... (8 replies)


Associated Tags: birth control, symptoms, uti

Pages: 1

All times are GMT -7. The time now is 01:22 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!